# SDR SWAA2022031183796

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Apu Compartment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD BULKHEAD AT APU COMPARTMENT JUST UNDER FUEL SUPPLY LINE BS1088 LBL14 WL215. MARKED. / CORROSION ON FWD BULKHEAD AT APU COMPARTMENT AT BS 1088 LBL 14 WL 215 WAS REPAIRED IAW ATS ER 19-04139 REV IR DATED 29JUL19 AND EA 1-753-35316 REV IR
